Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 171, NWS St. Louis, MO

June 27, 2009Lincoln County, Saint Charles County, Saint Louis County, Missouri; Calhoun County, Jersey County, Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2009, 11:23 PM CDT for Lincoln County, Saint Charles County, Saint Louis County, Missouri; Calhoun County, Jersey County, Madison County, Illinois. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 11:23 PM CDT (04:23 UTC)
Expired
Jun 28, 2009, 12:00 AM CDT
In force
37 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Calhoun County, IL, Jersey County, IL, Madison County, IL, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 22 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 11:25 PM CDTTSTM WND DMGWinfield, MOSEVERAL DOZEN REPORTS OF TREES BLOCKING HIGHWAYS AND DOWNED POWER LINES IN AND AROUND WINFIELD AND TROY
Jun 27, 11:25 PM CDTTSTM WND GST 80Winfield, MOWEST SIDE OF WINFIELD...EST 70 TO 80 MPH WINDS...TREES DOWN AND GARAGE DOORS CAVED IN...VARIOUS OUTDOOR LAWN AND PLAY EQUIPMENT BLOWN AROUND
Jun 27, 11:30 PM CDTTSTM WND DMG4 Sw Golden Eagle, MOWIDESPREAD TREE DAMAGE AND POWER LINES DOWNED
Jun 27, 11:30 PM CDTTSTM WND DMGO'Fallon, MOPOWER OUT...BRADFORD PEAR SPLIT AND LANDED ON FRONT PORCH
Jun 27, 11:33 PM CDTTSTM WND DMGSt. Charles, MONUMEROUS REPORTS OF TREES DOWN ACROSS ST. PETERS...OFALLON...AND ST. CHARLES.
Jun 27, 11:34 PM CDTTSTM WND DMGSt. Peters, MOTREES DOWN NEAR HIGHWAY C IN ST PETERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 280423
SVRLSX
ILC013-083-119-MOC113-183-189-280500-
/O.NEW.KLSX.SV.W.0171.090628T0423Z-090628T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT

* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WINFIELD TO ST. PAUL TO WENTZVILLE...AND MOVING
  SOUTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ST. LOUIS...
  OFALLON...
  DARDENNE PRAIRIE...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  ST. CHARLES...
  MARYLAND HEIGHTS...
  BRIDGETON...
  CHESTERFIELD...
  CLARKSON VALLEY...
  ST. ANN...
  ST. JOHN...
  TOWN AND COUNTRY...
  WOODSON TERRACE...
  HAZELWOOD...
  ELLISVILLE...
  BALLWIN...
  GODFREY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN MONTGOMERY COUNTY 
MISSOURI WITH THIS STORM. THIS IS A DANGEROUS STORM... SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3881 9013 3872 9025 3861 9036 3855 9053
      3868 9074 3883 9095 3892 9084 3901 9077
      3902 9041 3900 9007
TIME...MOT...LOC 0423Z 302DEG 52KT 3894 9073 3890 9072
          3885 9075 3881 9081 3880 9090

$$

SIPPRELL
2 follow-up statements
000 
WWUS53 KLSX 280444
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 PM CDT SAT JUN 27 2009

MOC113-280455-
/O.CAN.KLSX.SV.W.0171.000000T0000Z-090628T0500Z/
LINCOLN MO-
1144 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

LAT...LON 3881 9013 3873 9025 3861 9036 3855 9053
      3868 9074 3873 9079 3886 9059 3902 9041
      3900 9007
TIME...MOT...LOC 0445Z 302DEG 52KT 3877 9039 3873 9038
          3868 9041 3864 9047 3863 9056

$$

ILC013-083-119-MOC183-189-280500-
/O.CON.KLSX.SV.W.0171.000000T0000Z-090628T0500Z/
MADISON IL-JERSEY IL-CALHOUN IL-ST. LOUIS MO-ST. CHARLES MO-
1144 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EASTERN ST. CHARLES...NORTHERN ST. LOUIS...SOUTHERN CALHOUN...
SOUTHEASTERN JERSEY AND NORTHWESTERN MADISON COUNTIES...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRIDGETON TO ST. ANN TO CREVE COEUR TO TOWN AND
COUNTRY TO CHESTERFIELD...MOVING SOUTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
OVERLAND...CREVE COEUR...BERKELEY...ST. JOHN...TOWN AND COUNTRY...
BEL-RIDGE...MANCHESTER...FLORISSANT...GODFREY...OLIVETTE...LADUE...
COOL VALLEY...FRONTENAC...KINLOCH...WARSON WOODS...FERGUSON...
DELLWOOD...BLACK JACK...ALTON AND UNIVERSITY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3881 9013 3873 9025 3861 9036 3855 9053
      3868 9074 3873 9079 3886 9059 3902 9041
      3900 9007
TIME...MOT...LOC 0445Z 302DEG 52KT 3877 9039 3873 9038
          3868 9041 3864 9047 3863 9056

$$

SIPPRELL
000 
WWUS53 KLSX 280456
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT SAT JUN 27 2009

ILC013-083-119-MOC183-189-280507-
/O.EXP.KLSX.SV.W.0171.000000T0000Z-090628T0500Z/
MADISON IL-JERSEY IL-CALHOUN IL-ST. LOUIS MO-ST. CHARLES MO-
1156 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. CHARLES...NORTHERN
ST. LOUIS...SOUTHERN CALHOUN...SOUTHEASTERN JERSEY AND NORTHWESTERN
MADISON COUNTIES WILL EXPIRE AT MIDNIGHT CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3881 9013 3873 9025 3861 9036 3855 9053
      3868 9074 3873 9079 3886 9059 3902 9041
      3900 9007
TIME...MOT...LOC 0457Z 302DEG 52KT 3867 9020 3863 9020
          3858 9023 3855 9029 3854 9038

$$

SIPPRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:05 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 27, 11:05 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 PM CDT SAT JUN 27 2009

.DISCUSSION...
/352 PM CDT SAT JUN 27 2009/

RELIEF FROM THE HEAT IS ON THE WAY...AS A FAIRLY POTENT COLD FRONT
FOR LATE JUNE PUSHES THROUGH THE AREA OVERNIGHT. HEAT HEADLINES
WILL CONTINUE UNTIL 7 PM...AND ALTHOUGH CONDITIONS WILL SLOWLY BECOME
LESS OPPRESSIVE DURING THE EVENING LOSS OF SUNSHINE THE BIGGEST
RELIEF WILL OCCUR WITH FROPA.

PRIMARY SHORT TERM CONCERNS ARE TSRA THREAT TONIGHT WITH THE
ADVANCING COLD FRONT...AND PINNING DOWN THE AMOUNT OF COOLING THE
FRONT WILL BRING TO THE AREA FOR THE START OF THE NEW WEEK.

WE ARE EXPECTING TSRA DEVELOPMENT TO OCCUR SOON OVER N CNTRL MO
AS THE COLD FRONT WORKS INTO UNSTABLE AMS WITH MLCAPES CONTINUING
TO INCREASE TO AROUND 2000 J/KG. CERTAINLY SHOULD BE A CHANCE OF
SEVERE WEATHER WITH THESE STORMS...WITH STRONG WINDS THE PRIMARY
THREAT AS HIGH FREEZING LEVELS SHOULD LIMIT HAIL THREAT. FURTHER
S...COVERAGE AND SEVERE POTENTIAL MUCH LESS CERTAIN. ALMOST ALL
MESO-SCALE MODELS FOCUS THE BULK OF THESE EVENINGS CONVECTION OVER
OUR N...WITH COVERAGE AND INTENSITY WANING WITH TIME AS THE FRONT
PUSHES INTO S SECTIONS OF THE FA. WITH INSTABILITY DECREASING
DURING THE EVENING HOURS THIS TREND SEEMS REASONABLE...SO WILL
CONTINUE WITH CHANCE POPS FOR AREAS ALONG AND SOUTH OF I-70.

THE STRENGTH OF THE COLD FRONT CAN BE SEEN IN THE SURFACE ANALYSIS
THIS AFTERNOON...AS DEWPOINTS ARE TUMBLING INTO THE 50S AND 60S
IN THE WAKE OF THE FROPA WITH TEMPERATURES IN THE 70S AND LOWER 80S
IN THE COOLER AIR. WITH THESE UPSTREAM VALUES IN MIND I THINK THE
TEMP TREND IN GOING FORECAST...WHICH EMPHASIZES A RETURN TO NEAR AND
SLIGHTLY BELOW NORMAL TEMPS HEADING INTO TUESDAY...LOOKS QUITE GOOD.

IN THE MEDIUM RANGE...ALL NWP OUTPUT CONTINUES TO FORECAST THE
DEVELOPMENT OF AN UPPER LOW OVER THE GREAT LAKES AS WE HEAD INTO MID
WEEK.  THE PATTERN LOOKS VERY UNSEASONABLE...AND INDEED THE 5H
HEIGHTS ASSOCIATED WITH THE PROGGED LOW AS FORECAST BY THE GFSE ARE
ABOUT 4 STANDARD DEVIATIONS BELOW NORMAL.  HOWEVER...THERE HAS BEEN
EXCELLENT RUN TO RUN AGREEMENT IN THIS SCENARIO...WITH VERY GOOD
AGREEMENT WITH THE INDIVIDUAL GFS ENSEMBLE MEMBERS THROUGH
WEDNESDAY.  AFTER WEDNESDAY THE MODELS VARY SOMEWHAT IN
SPECIFICS...ALTHOUGH THE GENERAL THEME IS FOR THE LOW TO LIFT
NE...ALLOWING UPPER RIDGE TO EXPAND BACK INTO THE MID MS VALLEY.
TEMP-WISE...THIS EVOLUTION SHOULD MEAN TEMPS WILL STAY BELOW NORMAL
THROUGH WEDNESDAY...WITH TEMPS GRADUALLY RETURNING TO AOA NORMAL
HEADING INTO THE LATTER HALF OF THE WEEK.   AS FAR AS PRECIP IS
CONCERNED...NW FLOW REGIME IS ALWAYS WORRISOME THIS TIME OF
YEAR...AND THERE ARE SUBTLE SIGNALS THAT CONVECTION MAY BE
THREATENING OUR AREA AS SEVERAL WEAK SHORTWAVES ZIP SE ACROSS AREA.
IN THE EARLY PART OF THE MEDIUM RANGE THINK THAT MOISTURE WILL BE
HARD TO COME BY...ESPECIALLY IF THE COLD FRONT MAINTAINS ITS
INTENSITY AND DISPLACES THE BEST MOISTURE INTO THE S PLAINS AND GULF
COAST.  LATER IN THE PERIOD THIS PRECIP THREAT MAY BECOME A BIT MORE
PROBLEMATIC AS THE MOIST AND UNSTABLE AIR BEGINS TO RETURN
NORTH...BUT ATTM MODEL FIELDS ARE SO SUBTLE THAT ITS DIFFICULT TO
PIN DOWN THIS THREAT.  FOR NOW WILL KEEP FORECAST DRY...HOPEFULLY
LATER SOLNS WILL HELP TO CLARIFY THE TSRA CHANCES.

TRUETT

&&

.AVIATION...
/1045 PM CDT SAT JUN 27 2009/

FOR THE 06Z TAFS...IT APRS THAT CDFNT EXTDS FM JUST N OF STL/SUS
SW TO NR COU ATTM. SHRA SHOULD BE S-SE OF UIN BY 06Z SUN...BUT
SHRA/TSRA MAY CONT IN COU UNTIL ARND 07Z SUN...WITH TSRA IN
STL/SUS UNTIL 08Z OR 09Z SUN. SFC WNDS SHOULD BCM NWLY ARND 06Z
SUN IN STL/SUS AS THE CDFNT MOVES SE OF THE STL METRO AREA.
PREVAILING VFR CONDITIONS OUTSIDE OF THE RELATIVELY BRIEF PD OF
SHRA/TSRA AT COU...STL AND SUS LT TGT. BAND OF MID-HI LVL POST
FRONTAL CLOUDS SHOULD ADVCT SE OF THE TAF SITES TOWARDS EARLY SUN
MRNG. LTL IF ANY CLOUDS EXPECTED FOR SUN WITH NWLY SFC WNDS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 27, 6:58 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT SAT JUN 27 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
658 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A STRONG COLD FRONT
PUSHES ACROSS THE AREA. A FEW OF THESE STORMS MAY BE SEVERE OVER
CENTRAL AND NORTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WITH
DAMAGING WINDS THE PRIMARY THREAT WITH THE STRONGEST STORMS...BUT
LARGE HAIL ALSO POSSIBLE THROUGH EARLY THIS EVENING. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING FOR PARTS OF NORTHEAST
AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 27, 10:35 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     HALLSVILLE              39.12N 92.22W
06/27/2009                   BOONE              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN TOWN.

&&

EVENT NUMBER LSX0902503

BYRD
Local storm report, Jun 27, 10:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TSTM WND GST     NEW FLORENCE            38.91N 91.45W
06/27/2009  E50 MPH          MONTGOMERY         MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902504

BYRD
Local storm report, Jun 27, 10:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     WELLSVILLE              39.07N 91.57W
06/27/2009  E60 MPH          MONTGOMERY         MO   TRAINED SPOTTER

            SMALL TREE LIMBS BLOWN DOWN.

&&

EVENT NUMBER LSX0902505

BYRD
Local storm report, Jun 27, 11:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND GST     MIDDLETOWN              39.13N 91.41W
06/27/2009  E60 MPH          MONTGOMERY         MO   PUBLIC

            SEVERAL TREES BLOWN DOWN.

&&

EVENT NUMBER LSX0902506

BYRD
Local storm report, Jun 27, 11:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND DMG     MIDDLETOWN              39.13N 91.41W
06/27/2009                   MONTGOMERY         MO   PUBLIC

            TRAMPOLINE BLOWN AWAY...FOUND WRAPPED AROUND A TREE

&&

EVENT NUMBER LSX0902507

BYRD
Local storm report, Jun 27, 11:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     WENTZVILLE              38.81N 90.86W
06/27/2009  E50 MPH          ST. CHARLES        MO   AMATEUR RADIO

&&

EVENT NUMBER LSX0902508

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:44 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min
Jun 27, 10:17 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren43 min
Jun 27, 10:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike48 min
Jun 27, 10:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Saint Charles, Warren50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.